MathSciNet Relay Station
MathSciNet bibliographic data
MR2599389 41A50 (41A52)
Vygodchikova, I. Yu.; Dudov, S. I.; Sorina, E. V. Outer estimation of a segment function by a polynomial strip. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 49 (2009), no. 7, 1175--1183; translation in Comput. Math. Math. Phys. 49 (2009), no. 7, 1119–1127
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement